RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 823–831 (Mi mz11100)  

This article is cited in 1 scientific paper (total in 1 paper)

Automorphisms of Graphs with Intersection Arrays $\{60,45,8;1,12,50\}$ and $\{49,36,8;1,6,42\}$

A. L. Gavrilyuk, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Automorphisms of distance-regular graphs are considered. It is proved that any graph with the intersection array $\{60,45,8;1,12,50\}$ is not vertex symmetric, and any graph with the intersection array $\{49,36,8;1,6,42\}$ is not edge symmetric.

Keywords: distance regular graph, vertex symmetric graph.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
This work was financially supported by the Russian Science Foundation under grant 14-11-00061 (Theorem 1 and Corollary 1) and by the State Program of Supporting Leading Universities of the Russian Federation under Agreement 02. A03.21.0006 as of 27.08.2013 (Theorem 2).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11100

Full text: PDF file (464 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 942–950

Bibliographic databases:

UDC: 519.17
Received: 27.01.2016
Revised: 07.06.2016

Citation: A. L. Gavrilyuk, A. A. Makhnev, “Automorphisms of Graphs with Intersection Arrays $\{60,45,8;1,12,50\}$ and $\{49,36,8;1,6,42\}$”, Mat. Zametki, 101:6 (2017), 823–831; Math. Notes, 101:6 (2017), 942–950

Citation in format AMSBIB
\Bibitem{GavMak17}
\by A.~L.~Gavrilyuk, A.~A.~Makhnev
\paper Automorphisms of Graphs with Intersection Arrays $\{60,45,8;1,12,50\}$ and~$\{49,36,8;1,6,42\}$
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 823--831
\mathnet{http://mi.mathnet.ru/mz11100}
\crossref{https://doi.org/10.4213/mzm11100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659554}
\elib{http://elibrary.ru/item.asp?id=29255091}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 942--950
\crossref{https://doi.org/10.1134/S0001434617050200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021267519}


Linking options:
  • http://mi.mathnet.ru/eng/mz11100
  • https://doi.org/10.4213/mzm11100
  • http://mi.mathnet.ru/eng/mz/v101/i6/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, I. N. Belousov, “Distantsionno regulyarnye grafy s massivami peresechenii $\{42,30,12;1,6,28\}$ i $\{60,45,8;1,12,50\}$ ne suschestvuyut”, Sib. elektron. matem. izv., 15 (2018), 1506–1512  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:1634
    References:34
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020